1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.

AU Touring Cars @ Velo Citta - Sunday November 15th 2015

Discussion in 'Automobilista Racing Club & Leagues' started by Yves Larose, Nov 1, 2015.

Added to Calendar: 15-11-15
  1. Yves Larose

    Yves Larose
    Premium Member

    Are you up for a challenging event with a large field of drivers, or simply want to gain some on track experience for the upcoming ninth season of the Virtual Touring Car Championship then this is one for you!

    All premium members can sign up for this event and we have unlimited slots available so make sure to bring a friend. Sign up below and make sure to tag fellow community members who you think are up for a challenge!

    Join us
    Not a premium member yet but interested to race with our group of friendly drivers? Click here for more information and learn how you can participate as well. See you on track?!

    Server & Teamspeak Password: click here

    • Chevrolet Cruze
    • Ford Focus
    • Mitsubishi Lancer
    • Toyoto Corolla
    Track: Velo Citta

    Practice: 10:00 GMT - 21:00 AET (20 minutes)
    Qualification: 10:20 GMT - 21:20 AET(10 minutes)
    Warmup: 10:30 GMT - 21:30 AET (3 minutes)
    Race 1: 10:35 GMT - 21:35 AET(20 minutes)

    Practice 2:
    10:55 GMT - 21:55 AET(10 minutes)
    Qualifying: 11:05 GMT - 22:05 AET(10 minutes)
    Warmup: 11:15 GMT - 22:15 AET(3 minutes)
    Race 2: 11:20 GMT - 22:20 AET(20 minutes)

    Entry List:

    1. Yves Larose
    2. Ian Le Messurier
    3. Paul Le Messurier
    4. Steve Le Gallez
    5. Lars Johansson
    6. Free slot
    7. Free slot
    8. Free slot
    9. Free slot
    10. Free slot
    11. Free slot
    12. Free slot
    13. Free slot
    14. Free slot
    15. Free slot
    16. Free slot
    17. Free slot
    18. Free slot
    19. Free slot
    20. Free slot
    21. Free slot
    22. Free slot
    23. Free slot
    24. Free slot
    Last edited: Nov 13, 2015
  2. Jack Smith

    Jack Smith
    Premium Member

    Hi @Yves Larose

    Just wondering what the - 21:00 AET means. I know the 10:00 GMT is 6:00 am my time. ( AST)

    10:00 GMT - 21:00 AET

  3. Yves Larose

    Yves Larose
    Premium Member

  4. Ian Le Messurier

    Ian Le Messurier
    Premium Member

    Sign me up please
    • Like Like x 1
  5. sign me up please.
    • Like Like x 1
  6. Steve Le Gallez

    Steve Le Gallez
    Premium Member

    I'm in please
    • Like Like x 1
  7. Lars Johansson

    Lars Johansson
    Premium Member

    Sign me up!
    • Like Like x 1
  8. Yves Larose

    Yves Larose
    Premium Member

  9. Yves Larose

    Yves Larose
    Premium Member

  10. EireGreen™

    Premium Member

    I`m in
  11. Lars Johansson

    Lars Johansson
    Premium Member

    only 4 off us today but I had a fun time anyway 2 nice fights with Ian I Think?:unsure:
    Thank´s for the race guys hope to see you soon out there.